# SDR SWIA201231726

- Difficulty date: September 7, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 23,544 hours, 19,161 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Window
- Condition: Cracked
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDOW CRACKED.  (FLT 5511)  REPLACED RIGHT SIDE WINDOW IAW AMM.  PART OFF:  NP-139322-6  S/N:  00195H3056
